Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Im considering going on accutane... But I have a concern over the possibility of hair loss.

I have thin hair to begin with, and I really cant afford to lose any of it! :(

How many of you users lost hair???

Share this post


Link to post
Share on other sites

I experienced hair loss and still going through this ordeal even after 8 months. I was on the medication for 2 months and both on low dosage (20 mg and 30 mg), but it did take care of my cystic acne. From my research on hair loss, most females tend to recover from this side effect but still its very stressful to deal with. If your acne is that bad to deal with then you should try Accutane but if isn't then maybe you should consider Retin a micro.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×